Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
SarahKilometers

How do you answer the visible side effect questions?

Recommended Posts

I use Retin-A Micro .04% . I used it often during last fall and took a break during the winter.

Currently, I am using it again and not having as many side effects ( very red days, constant face dandruff ) but still some. What I struggled with before were all of the questions about my face from people in the office. Was I upset? Did I need a really good sunscreen? Etc. Most of my co-workers in my immediate area, that I know well, were very kind about it (They were given the full story by me!). I often found clipped articles and products they purchased for me on my desk plus the constant reassurance.

Most of the questions came from office acquaintance's I didn't feel comfortable explaining it all to. Does anyone else run into this? How do you answer the questions without coming off defensive and/or rude? I understand they are perhaps concerned ( or more likely nosey ) but really bad redness/flake days are only made more frustrating by the constant questions. Thanks.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×